# SDR LR7A2022062403140

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 00407075T6
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE NOSE WHEEL WELL AFT BULKHEAD SKIN (WEB) CRACKED AT FS203, LBL4-RBL4, WL132. / REPAIRED IAW LOCKHEED SMP583 SRM, FIG. 51-140-17.    NR# 1000688665. / PSE# 53-30-11, AD 2012-06-09
